# SDR 06FDEA03137

- Difficulty date: August 29, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE FOUND CORROSION AT XORS 270 STR 2 AREA.  REPAIR CARRIED OUT AT LH WING UPPER SURFACE XORS 270 STR 2 AREA AS PER FEDEX EA   1-5710-103499.
